Translator Disclaimer
November 2001 Estimation in a random effects model with parallel polynomial growth curves
Takahisa Yokoyama
Hiroshima Math. J. 31(3): 425-433 (November 2001). DOI: 10.32917/hmj/1151105729

Abstract

In this paper we consider an extended growth curve model with two hierarchical within-individuals design matrices, which is useful in analyzing mean profiles of several groups with parallel polynomial growth curves. The covariance structure based on a random e¤ects model is assumed. The maximum likelihood estimators (MLE’s) are obtained under the random e¤ects covariance structure. The efficiency of the MLE is discussed. A numerical example is also given.

Citation

Download Citation

Takahisa Yokoyama. "Estimation in a random effects model with parallel polynomial growth curves." Hiroshima Math. J. 31 (3) 425 - 433, November 2001. https://doi.org/10.32917/hmj/1151105729

Information

Published: November 2001
First available in Project Euclid: 23 June 2006

zbMATH: 0989.62034
MathSciNet: MR1870985
Digital Object Identifier: 10.32917/hmj/1151105729

Subjects:
Primary: 62H12

Rights: Copyright © 2001 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.31 • No. 3 • November 2001
Back to Top